# SDR QXEA200501751

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,828 hours, 8,043 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: MPE9P1
- Condition: Shorted
- Location: Flap/Slats
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - ON TAXI OUT FOR FLT 2481, RECEIVED A FLAP HALFSPEED STATUS MESSAGE.  RETURNED TO THE GATE.  MX REMOVED NR 1 AND NR 2 SFECU IAW CRJ 700 TASK 27-51-05-000-801-A01, AND RANG OUT WIRES FROM SFECU TO NR 2 BPSU IAW CRJ 700 WDM 27-52-00 AND FOUND PINS 11 AND 13 SHORTED TOGETHER AT CONNECTOR MPE10P1.  OPENED CONNECTOR MPE10P1 AND FOUND SEVERAL DAMAGED WIRES.  FAB`D NEW CONNECTOR MPE10P1 IAW CRJ 700 WDM 27-52-00 MCN R27163-002. SPLICED IN NEW CONNECTOR MPE9P1 IAW MM 20-33-00 PG 212 THROUGH 216 STEP 8. REINSTALLED NR 1 AND NR 2 SFECU'S IAW CRJ AMM TASK 27-51-05-400-801-A01. PERFORMED OPS TEST OF THE FLAPS AND SLATS IAW CRJ AMM TASK 27-50-00-710-801-A01, OPS CHECK GOOD.  A/C RETURNED TO SERVICE.
